# SDR SIMA201012505

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 24,418 hours, 23,187 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FOR FLIGHT 4375 THE CAPTAIN REPORTED IMMEDIATELY AFTER TAKEOFF HE RECEIVED A "LANDING AIR/GROUND FAIL" MESSAGE ON EICAS, AND WAS UNABLE TO RETRACT LANDING GEAR.  THE CAPTAIN ELECTED TO RETURN TO ORD.  IT WAS NOT AN OVERWEIGHT LANDING AND LANDED WITHOUT INCIDENT.  THE LANDING WEIGHT APPROXIMATELY 36,000 LBS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND THE WEIGHT ON WHEELS NOSE PROXIMITY SWITCH TARGET LOOSE.  ADJUSTED THE SWITCH AND TARGET IAW AMM 32-63-05.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.
